MAUDE Adverse Event Report: BALT USA BARRICADE COIL SYSTEM

BALT USA BARRICADE COIL SYSTEM
Model Number 900039
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference (b)(4).While processing administrative returns of a finished good unit, it was observed that a single with barricade coil final assembly part no: 300000, product 9000390620fl10, lot f220400512 had the incorrect expiration date printed on the pouch label.The date indicated on the unit labeling indicated "2027-04-20", while the actual expiration date should indicate "2027-04-23".The shelf life of the product was shorted by three days from the actual expiration date.Based on the expiration date on the barcode tracking sheet and the date of the sign off for label printing, it can be concluded that the labels were not printed on the date of manufacturing.The labels were printed two days after.However, the nonconforming label has an expiration date of 20apr2027.These labels could not have been printed on 20apr2022 based on the manufacturing date and the date of the sign off for label printing.It is not mentioned within (b)(4) that the date on the computer needs to be verified prior to printing.It is also not clear how the label verification should be performed.(b)(4) points to the finished good drawing, however the finished good drawing does not have specific manufacturing dates.The finished good drawing just states that the expiration date should be 5 years from the date of manufacture, however it does not direct the operator how to compare the expiration date to the manufacturing date.Corrective action for this issue will be handled under balt usa reference capa p-1059.Capa p-1059 is implementing a robust process where labels populated no longer require manual entry and manipulation of the clean rooms laptop system date.Labels will have the appropriate data populated through a single scan of the label tracking slip found within the work order.
 
Event or Problem Description
It was observed during the return process that a unit from barricade coil final assembly part no: 300000, product 9000390620fl10, lot f220400512 had the incorrect expiration date printed on the pouch label.Is: "2027-04-20" should be: "2027-04-23".

Brand Name
BARRICADE COIL SYSTEM
Common Device Name
BARRICADE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key18506051
Report Number3014162263-2023-00080
Device Sequence Number8044460
Product Code HCG
UDI-Device Identifier00818053020407
UDI-Public(01)00818053020407(11)220423(17)270423(10)F220400512
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number900039
Device Lot NumberF220400512
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown